# SDR DHL2006754518

- Difficulty date: May 16, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB AFT FLAP LOWER SKIN HAS TIRE DEBRIS DAMAGE. REMOVED LT WING IB FLAP IAW B727 MM 27-51-02, CUT DAMAGED SKIN DIM. 15X12.5 & VACUUM BAGGED FOR MOISTURE REMOVAL IAW B727 SRM  51-40-20.  FAB REPAIR SKIN DIM 15X12.5 7 2EA DOUBLER APPROX 15X 3 7075T6 .016 PO 9003142 IAW B727 SRM 51-50-2 FIG 3.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER & ADHESIVE TO REPAIR PARTS AND PARTS AND SURFACES, VACUUM BAGGED FOR BONDING IAW B727 SRM 51-40-20.  BONDED, CLEANED, TREATED, PRIMED, & SEALED REPAIR IAW B727 SRM 51--40-20.  INSTALLED LT WING IB FLAP AFT FLAP ASSY IAW B727 MM 27-51-02, OPS CHECKED NORMAL IAW B727 MM 27-51-00.
